# SDR UIEA2017070601114

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 31417286732233
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ALL EMERGENCY LIGHTS CANNOT STAY ON FOR A MINIMUM OF 15 MINUTES IAW AMM 33-51-04-002-009-001 AND 33-51-04-402-012-001 REV 89.   REPLACED THE POWER SUPPLIESIAW AMM 33-51-04-402-012-001 REV.89.  PERFORMED LIGHT TEST AND RESULT WAS SATISFACTORY.
